Associate professor
GU Jie 顾杰
GU Jie 顾杰

Curriculum Vitae


2021–Present    Associate Professor       Shing-Tung Yau Center and School of Physics, Southeast University

20182021        Postdoc                          Department of theoretical physics, University of Geneva, Geneva,Switzerland.

2015–2018        Postdoc                          Laboratoire de physique théorique, Ecole normale supérieure, Paris, France.


20112015         Ph.D.                             University of Bonn, Bonn, Germany.

20092011         Master                           University of Bonn, Bonn, Germany.

20042008         Bachelor                        Peking University, Beijing, China.


Topological string, supersymmetric field theory, non-perturbative effects in quantum field theory, matrix models, and etc. Recently he’s interested in using various tools, including topological string theory, resurgence theory, to compute BPS invariants of supersymmetric field theoeries.

Honors and Awards



ORCID ID: 0000-0003-4472-8477

inspirehep website:


Published Papers:

19. Stavros Garoufalidis, Jie Gu, Marcos Marino, The resurgent structure of quantum knot invariants, Commun. Math. Phys. 386, 469493 (2021), arXiv:2007.10190 [hep-th]

18. Jie Gu, Babak Haghighat, Albrecht Klemm, Kaiwen Sun, Xin Wang, Elliptic blowup equations for 6d SCFTs. IV: Matters, JHEP 90 (2021), arXiv:2006.03030 [hep-th]

17. Jie Gu, Babak Haghighat, Albrecht Klemm, Kaiwen Sun, Xin Wang, Elliptic blowup equations for 6d SCFTs. Part III. E-strings, M-strings and chains, JHEP 07 (2020) 135, arXiv:1911.11724 [hep-th]

16. Alba Grassi, Jie Gu, Marcos Mariño, Non-perturbative approaches to the quantum Seiberg-Witten curve, JHEP 07 (2020) 106, arXiv:1908.07065 [hep-th]

15. Jie Gu, Albrecht Klemm, Kaiwen Sun, Xin Wang, Elliptic blowup equations for 6d SCFTs. Part II. Exceptional cases, JHEP 12 (2019) 039, arXiv:1905.00864 [hep-th]

14. Jie Gu, Babak Haghighat, Kaiwen Sun, Xin Wang, Blowup equations for 6d SCFTs. I, JHEP 03 (2019) 002, arXiv:1811.02577 [hep-th]

13. Zhihao Duan, Jie Gu, Amir-Kian Kashani-Poor, Computing the elliptic genus of higher rank E-strings from genus 0 GW invariants, JHEP 03 (2019) 078, arXiv:1810.01280 [hep-th]

12. Zhihao Duan, Jie Gu, Yasuyuki Hatsuda, Tin Sulejmanpasic, Instantons in the Hofstadter butterfly: difference equation, resurgence and quantum mirror curves, JHEP 01 (2019) 079, arXiv:1806.11092 [hep-th]

11. Alba Grassi, Jie Gu, Argyres-Douglas theories, Painlevé II and quantum mechanics, JHEP 02 (2019) 060, arXiv:1803.02320 [hep-th]

10. Michele Del Zotto, Jie Gu, Min-xin Huang, Amir-Kian Kashani-Poor, Albrecht Klemm, Guglielmo Lockhart, Topological strings on singular elliptic Calabi-Yau 3-folds and minimal 6d SCFTs, JHEP 03 (2018) 156, arXiv:1712.07017 [hep-th]

9. Jie Gu, Tin Sulejmanpasic, High order perturbation theory for difffference equations and Borel summability of quantum mirror curves, JHEP 12 (2017) 014, arXiv:1709.00854 [hep-th]

8. Jie Gu, Min-xin Huang, Amir-Kian Kashani-Poor, Albrecht Klemm, Refifined BPS invariants of 6d SCFTs from anomalies and modularity, JHEP 05 (2017) 130, arXiv:1701.00764 [hep-th]

7. Alba Grassi, Jie Gu, BPS relations from spectral problems and blowup equations, Lett. Math. Phys. 109 (2019) no.6 1271-1302, arXiv:1609.05914 [hep-th]

6. Santiago Codesido, Jie Gu, Marcos Mariño, Operators and higher genus mirror curves, JHEP 02 (2017) 092, arXiv:1609.00708 [hep-th]

5. Jie Gu, Albrecht Klemm, Marcos Mariño, Jonas Reuter, Exact solutions to quantum spectral curves by topological string theory, JHEP 10 (2015) 025, arXiv:1506.09176 [hep-th]

4. Jie Gu, Hans Jockers, Nongeometric F-theory-heterotic duality, Phys. Rev. D 91 (2015) 086007, arXiv:1412.5739 [hep-th]

3. Jie Gu, Hans Jockers, A note on colored HOMFLY polynomials for hyperbolic knots from WZW models, Commun. Math. Phys. 338 (2015) 393-456, arXiv:1407.5643 [hep-th]

2. Jie Gu, Hans Jockers, Albrecht Klemm, Masoud Soroush, Knot invariants from topological recursion on augmentation varieties, Commu. Math. Phys. 336 (2015) 987-1051, arXiv:1401.5095 [hep-th]

1. Manuel Drees, Jie Gu, Enhanced one-loop corrections to WIMP annihilation and their thermal relic density in the coannihilation region, Phys. Rev. D 87 (2013) 6, arXiv:1301.1350 [hep-th] 


3. Stavros Garoufalidis, Jie Gu, Marcos Marino, Campbell Wheeler, Resurgence of Chern-Simons theory at the trivial flat connection, arXiv:2111.04763 [math.GT]

2. Jie Gu, Marcos Marino, Peacock patterns and new integer invariants in topological string theory, arXiv:2104.07437 [hep-th]

1. Stavros Garoufalidis, Jie Gu, Marcos Marino, Peacock patterns and resurgence in complex Chern-Simons theory, arXiv:2012.00062 [math.GT]